MathSciNet Relay Station
MathSciNet bibliographic data
MR2999129 18D10 (17B37 57M27)
Geer, Nathan; Kashaev, Rinat; Turaev, Vladimir Tetrahedral forms in monoidal categories and 3-manifold invariants. J. Reine Angew. Math. 673 (2012), 69–123.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement